Preprints
- R. Abedin, W. Niu, Quantum groupoids from moduli spaces of G-bundles, preprint (2024), arXiv:2411.05068.
- R. Abedin, W. Niu, Yangian for cotangent Lie algebras and spectral R-matrices, preprint (2024), arXiv:2405.19906.
Publications
- R. Abedin, The r-matrix structure of Hitchin systems via loop group uniformization, Ann. Henri Poincaré, (2025).
- R. Abedin, Geometrization of solutions of the generalized classical Yang-Baxter equation and a new proof of the Belavin-Drinfeld trichotomy, Ann. Inst. Fourier, 18 (0), (2025), 1-78.
- R. Abedin, S. Maximov, A. Stolin, Generalized classical Yang-Baxter equation and regular
decompositions, Lett. Math. Phys. 115, 50, (2025).
- R. Abedin, S. Maximov, A. Stolin, E. Zelmanov, Topological Lie bialgebra structures and their classification over 𝖌[[x]], Comm. Math. Phys. 405 (1), (2024), 1-53.
- R. Abedin, Classification of D-bialgebra structures on power series algebras, J. Algebra, 635, (2023), 137--202.
- R. Abedin, S. Maximov, A. Stolin, Topological Manin pairs and (n,s)-type series, Lett. Math. Phys. 113 (3), 50, (2023).
- R. Abedin, I. Burban, Algebraic Geometry of Lie Bialgebras Defined by Solutions of the Classical Yang-Baxter Equation, Comm. Math. Phys. 387 (2), (2021), 1051--1109.
- R. Abedin, S. Maximov, Classification of classical twists of the standard Lie bialgebra structure on a loop algebra , J. Geom. Phys. 164, (2021), 104149.
Conference papers and book contributions
- R. Abedin, S. Maximov. Twisted Standard Lie Bialgebra Structures on Loop Algebras, In: Dobrev, V. (eds) Lie Theory and Its Applications in Physics, (2025), 297--303.
- R. Abedin, W. Niu, Yangians for cotangent Lie algebras and the affine Grassmannian, Journal of Physics: Conference Series 2912, (2024), 012024.
- R. Abedin, S. Maximov, Classification of topological Lie quasi-bialgebra structures over the Lie algebra of Taylor series, Journal of Physics: Conference Series 2667, (2023), 012078.